# SDR CALA9801998

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H UPPER RUDDER SKIN DENTED FOUR INCHES FROM LEADING EDGE AND APPROXIMATELY TWENTY INCHES DOWN FROM RUDDER ACTUATOR PANEL. THE CRACKED AREA WAS CUT OUT IAW SRM 55-20-3, FIGURE 1. A DOUBLER WAS INSTALLED IAW SRM 55-20-3, FIGURE 1 AND 51-10-2.
